# SDR DALA2025101307477

- Difficulty date: October 5, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 128,042 hours, 18,507 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE DOOR 163AL DOOR HINGES ARE CORRODED.  REPLACED HINGE PER BOEING DWG 146T3244 (1236223).
